Nuromol Tablets 20s

Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol*, for up to 8 hours.

Product Features

  • Combines Ibuprofen and Paracetamol for double action pain relief
  • Provides relief for up to 8 hours

Pack Contents: 20 EA

Also available in: 6s, 12s, 24s & 48s

Product Description

Nuromol provides relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.

Ibuprofen 200mg and Paracetamol 500mg | Contains no wheat or gluten | Contains no preservatives

Take with water.
Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor’s advice.

Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available.

Before use, seek medical advice if:

- You suffer asthma or are taking other medicines containing ibuprofen, aspirin, or other anti-inflammatory medicines.

- You are taking medication regularly or are 65 years or over.

Do not take:

- If the blister foil is broken on first opening.

- If you have a stomach ulcer or other stomach disorders, kidney, liver, or heart problems.

- If you are allergic to paracetamol, ibuprofen, aspirin, or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.

- If trying to become pregnant, during the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.

- With any other paracetamol containing products as this may lead to an overdose, unless your doctor has advised you to do so. Do not exceed the recommended dose. Excessive use can be harmful. If an overdose is taken or suspected ring the Poisons Information Centre (0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Store below 25°C.

Buy now